Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Higher order intersection numbers of 2–spheres in 4–manifolds

Rob Schneiderman and Peter Teichner

Algebraic & Geometric Topology 1 (2001) 1–29

DOI: 10.2140/agt.2001.1.1

Forward citations
C Bohr, Stabilisation, bordism and embedded spheres in 4–manifolds, Algebraic & Geometric Topology 2 (2002) 219
C Bohr, Embedded spheres and 4-manifolds with spin coverings, Journal für die reine und angewandte Mathematik (Crelles Journal) 2003 (2003) 161
B A Munson, A manifold calculus approach to link maps and the linking number, Algebraic & Geometric Topology 8 (2008) 2323
R Schneiderman, Algebraic linking numbers of knots in 3–manifolds, Algebraic & Geometric Topology 3 (2003) 921
R Schneiderman, Simple Whitney towers, half-gropes and the Arf invariant of a knot, Pacific Journal of Mathematics 222 (2005) 169
R Schneiderman, Stable concordance of knots in 3–manifolds, Algebraic & Geometric Topology 10 (2010) 373